Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Theorem in Geometry

Daniel Pedoe
The American Mathematical Monthly
Vol. 74, No. 6 (Jun. - Jul., 1967), pp. 627-640
DOI: 10.2307/2314247
Stable URL: http://www.jstor.org/stable/2314247
Page Count: 14
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On a Theorem in Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640